# SDR USAA920081116

- Difficulty date: May 8, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,597 hours, 44,796 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21 CHECK - CRACKED BULKHEAD WEB, BS 178, LBL 17, WL 225.  REPAIRED BULKHEAD WEB, BS 178, LBL 17, WL 225 IAW B737 SRM 53-10-08 2R 12 FIGURE 201.
